Jérôme Bolte, Stéphane Gaubert, and Guillaume Vigeral, “Definable zero-sum stochastic games, Mathematics of Operations Research”, Mathematics of Operations Research, vol. 40, n. 1, 2015, pp. 171–191.
Jérôme Bolte, Shoham Sabach, and Marc Teboulle, “Proximal alternating linearized method for nonconvex and nonsmooth problems”, Mathematical Programming, A-B, vol. 146, August 2014, pp. 459–494.
Jérôme Bolte, Aris Daniilidis, and Adrian Lewis, “Generic Optimality Conditions for Semialgebraic Convex Programs”, Mathematics of Operations Research, vol. 36, n. 1, February 2011, pp. 55–70.
Hédy Attouch, and Jérôme Bolte, “On the Convergence of the Proximal Algorithm for Nonsmooth Functions Involving Analytic Features”, Mathematical Programming, vol. 116, n. 1-2, 2009, pp. 5–16.
Felipe Alvarez, Jérôme Bolte, and J. Munier, “A Unifying Local Convergence Result for Newton's Method in Riemannian Manifolds”, Foundations of Computational Mathematics, vol. 8, n. 2, 2008, pp. 197–226.
Jérôme Bolte, Aris Daniilidis, and Adrian Lewis, “The Lojasiewicz Inequality for Nonsmooth Subanalytic Functions with Applications to Subgradient Dynamical Systems”, SIAM Journal on Optimization, vol. 17, n. 4, 2007, pp. 1205–1223.
Jérôme Bolte, Aris Daniilidis, and Adrian Lewis, “A Nonsmooth Morse-Sard Theorem for Subanalytic Functions”, Journal of Mathematical Analysis and Applications, vol. 321, n. 2, September 2006, pp. 729–740.